MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Vascular Dissection (3160)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Report source: study name - fors learn.The altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an altatrack guidewire was used in a peripheral evar procedure.During navigation, a dissection occurred and perforated the distal left renal artery.The dissection resolved itself; therefore, no stent placement was required.The patient was discharged as normal.This adverse event is being submitted because a dissection occurred.There was no alleged malfunction with the altatrack guidewire.
 
Additional Manufacturer Narrative
Block b2: outcomes attributed to adverse event is updated from "other" to "required intervention".Block b5: updated based on additional information received that a stent was placed to cover the dissection.Block f10: health effect impact code is updated from 4613 (minor injury/ illness / impairment) to 4614 (serious injury/ illness/ impairment) and 4641 (unexpected medical intervention).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an altatrack guidewire was used in a peripheral evar procedure.During navigation, a dissection occurred and perforated the distal left renal artery, requiring stent placement.The patient was discharged as normal.This adverse event is being submitted because a dissection occurred and required stent placement.There was no alleged malfunction with the altatrack guidewire.
 
Additional Manufacturer Narrative
Block b5: added perforation to the event description.Block f10: hecc code fda# 2135 (perforation of vessels) is included.In the initial mdr, hecc code fda# 3160 (vascular dissection) was listed and remains appropriate.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
This adverse event is being submitted because a dissection and perforation occurred; requiring stent placement.There was no alleged malfunction with the altatrack guidewire.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key16576915
Report Number3003768277-2023-10502
Device Sequence Number5896020
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)231109(10)7276921
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2024
Report Date (Section F) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number884838070974
Device Catalogue Number432207013481
Device Lot Number7276921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/18/2023
02/19/2024
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date05/24/2023
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APTUS: 7F TOURGUIDE INTRODUCER SHEATH.; GORE: 12F DRYSEAL FLEX INTRODUCER SHEATH.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age80 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/19/2024